# SDR AALA201509289001

- Difficulty date: September 23, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,611 hours, 24,802 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLIGHT 1732, CTR TANK FUEL PUMPS 1 & 2, BOTH FAULTS WITH 100 LBS IN CTR TANK.  FOUND BOTH GFI'S TRIPPED.  PERFORMED PUMP & WIRING CHECKS IAW TSM 28-21-00-810-829-A, RESET GFI'S.  TRANSFERRED 10,000 LBS FUEL FROM CTR TO OUTER TANK.  SYS OPERATIONAL CHECKED GOOD.
